# SDR SWAA2012101008356

- Difficulty date: October 9, 2012
- Submitted: October 11, 2012
- Operation: Air carrier
- Aircraft: N168AT
- Make and model: Boeing 737-76N
- Aircraft serial: 32653
- Aircraft time: 28,977 hours, 13,038 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 417N5213
- Condition: Out Of Position
- Location: Cabin
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT EEPLS COVER OUT OF POSITION  AT ROW  1.  REPOSITIONED COVER PER MM.
